# SDR AALA201605179007

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 11,652 hours, 4,713 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Electrical Box
- Part number: D23119751
- Part serial: B3333
- Condition: Defective
- Location: Nlg Steering
- Part time: 11,652 hours, 4,713 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EN-ROUTE NOSE WHEEL STEERING DISCONNECT MSG APPEARED ON ECAM AT ABOUT 1000 FT, NO FAULTS WERE PRESENT WITH MSG.  AT GEAR DOWN NOSE WHEEL STEERING FAULT  ECAM & ALTERNATE BRAKES FAULT ECAM, BOTH APPEARED.  NOSE WHEEL STEERING WAS LOST FOR TAXI.  FLIGHT CREW DECLARED AN EMER & LANDED WITHOUT INCIDENT & WAS TOWED TO THE GATE.  REPLACED NOSE STEERING ELEC DEACTIVATION BOX 5GC IAW AMM 32-51-12.
